# SDR USAA2009022690441

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 61,946 hours, 27,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 361
- Condition: Low Pressure
- Location: L1 Door
- Part time: 61,178 hours, 27,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 ATL - EMERGENCY EQUIPMENT - L-1 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-051.
